Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

AIDS-Related CancersAIDS-Related Cancers
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Acne and hiv
Apr 5, 2003

I have always had some acne on my back, however over the past few months it has been really bad on my back and upper arms. I tested elisa negative for hiv after 8 weeks of possible exposure, and dna pcr negative for hiv at 8 weeks as well. I cant understand the increase in acne. Does the acne you describe in hiv patients occur very early in infection? or later during infection? Thank you for your response.

Response from Dr. Dezube

Acne is quite frequent in HIV patients and can occur both early and late in the course of infection. It is more common in late infection. The vast majority of folks, however, who have acne are not HIV-infected. I imagine that if your HIV tests are negative, then your acne is not related to HIV. The good news is that there are many, many good treatments for acne.


Previous
Is my rectal tumor from my spouses extramarital affair?
Next
KS`s Blanche? What exactly does blanching mean?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement